# SDR FDEA201612154456

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 33,104 hours, 19,923 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ARMING LEVER DID NOT INDICATE IN THE GREEN.  THE LEVER WILL NOT MOVE THROUGH  ITS FULL RANGE.  FOUND SMALL SECTION OF LANYARD FROM EVACUATION  SLIDE ASSY OBSTRUCTING GIRT BAR. REPOSITIONED THE LANYARD, INSPECTED AND TESTED GIRT BAR MECHANISM  IAW AMM 52-11-25-5. R1 DOOR EMERGENCY MECHANISM  TESTED GOOD IAW AMM 52-11-20-5.
